Hereditarily indecomposable continua with exactly $n$ autohomeomorphisms

Tom 94 / 2002

Elżbieta Pol Colloquium Mathematicum 94 (2002), 225-234 MSC: 54F15, 54F45. DOI: 10.4064/cm94-2-5

Streszczenie

The main goal of this paper is to construct, for every $n,m \in {\mathbb N}$, a hereditarily indecomposable continuum $X_{nm}$ of dimension $m$ which has exactly $n$ autohomeomorphisms.

Autorzy

  • Elżbieta PolInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek